# SDR VNAA2019082099901

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Step
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION NEEDS REPLACED.  RECIEVED NEW SERVICEABLE STEP PLATE LOCATED DRILLED AND INSTALLED SOLID RIVETS AND NUTPLATES
